MathSciNet Relay Station
MathSciNet bibliographic data
MR233294 (38 #1616) 53.04
Calabi, Eugenio Minimal immersions of surfaces in Euclidean spheres. J. Differential Geometry 1 1967 111–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement